# SDR C2XA03CL142

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 318,957 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GRR FLIGHT NR 2584 THE CREW REPORTED ON SHORT FINAL APPROXIMATELY 500' ABOVE GROUND THE ELEVATORS COULD NOT BE MOVED FORWARD OR AFT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT IAW EMBRAER IC 2003-145/2694A.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS TEST FLOWN WITH NO DEFECTS REPORTED.  AIRCRAFT RELEASED FOR SERVICE.
